# SDR AWXA200200389

- Difficulty date: April 9, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,572 hours, 18,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR -  MAJOR REPAIR - DURING C-11 CHECK EXFOLIATION CORROSION FOUND ON UPPER HORIZONTAL FLANGE AT BS 1681.  NUMEROUS AREAS  OF CORROSION FROM LBL 50 - RBL 53.  MAINTENANCE CUT OUT CORROSION AND INSTALLED REPAIR PARTS PER AWA ER 19-5360-02119-JS1.
